Volume 8, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
On tight contact structures with negative maximal twisting number on small Seifert manifolds

Paolo Ghiggini

Algebraic & Geometric Topology 8 (2008) 381–396
Bibliography
1 J B Etnyre, Legendrian and transversal knots, from: "Handbook of knot theory", Elsevier B. V., Amsterdam (2005) 105 MR2179261
2 J B Etnyre, K Honda, Knots and contact geometry. I. Torus knots and the figure eight knot, J. Symplectic Geom. 1 (2001) 63 MR1959579
3 D Gay, A Stipsicz, Symplectic rational blow-down along Seifert fibered 3-manifolds arXiv:math/0703370
4 P Ghiggini, Tight contact structures on Seifert manifolds over $T^2$ with one singular fibre, Algebr. Geom. Topol. 5 (2005) 785 MR2153106
5 P Ghiggini, P Lisca, A I Stipsicz, Classification of tight contact structures on small Seifert 3-manifolds with $e_0\geq 0$, Proc. Amer. Math. Soc. 134 (2006) 909 MR2180909
6 P Ghiggini, P Lisca, A I Stipsicz, Tight contact structures on some small Seifert fibered 3-manifolds, Amer. J. Math. 129 (2007) 1403 MR2354324
7 E Giroux, Convexité en topologie de contact, Comment. Math. Helv. 66 (1991) 637 MR1129802
8 E Giroux, Structures de contact en dimension trois et bifurcations des feuilletages de surfaces, Invent. Math. 141 (2000) 615 MR1779622
9 E Giroux, Structures de contact sur les variétés fibrées en cercles audessus d'une surface, Comment. Math. Helv. 76 (2001) 218 MR1839346
10 E Giroux, Sur les transformations de contact au-dessus des surfaces, from: "Essays on geometry and related topics, Vol. 1, 2" (editors É Ghys, P de la Harpe, V F R Jones, V Sergiescu, T Tsuboi), Monogr. Enseign. Math., Enseignement Math. (2001) 329 MR1929332
11 K Honda, On the classification of tight contact structures. I, Geom. Topol. 4 (2000) 309 MR1786111
12 K Honda, On the classification of tight contact structures. II, J. Differential Geom. 55 (2000) 83 MR1849027
13 K Honda, Gluing tight contact structures, Duke Math. J. 115 (2002) 435 MR1940409
14 P Lisca, G Matić, Stein $4$-manifolds with boundary and contact structures, Topology Appl. 88 (1998) 55 MR1634563
15 P Lisca, G Matić, Transverse contact structures on Seifert 3-manifolds, Algebr. Geom. Topol. 4 (2004) 1125 MR2113899
16 P Lisca, A I Stipsicz, Ozsváth-Szabó invariants and tight contact three-manifolds, III arXiv:math.SG/0505493
17 P Massot, Geodesible contact structures on $3$–manifolds arXiv:0711.0377
18 O Plamenevskaya, Contact structures with distinct Heegaard Floer invariants, Math. Res. Lett. 11 (2004) 547 MR2092907
19 P Scott, The geometries of $3$-manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
20 H Wu, Legendrian vertical circles in small Seifert spaces, Commun. Contemp. Math. 8 (2006) 219 MR2219613